Is stinging or itching a complication of diabetes? I have been stinging now for 8 weeks with no stopping. My a1c is 6.4. The highest it has ever been is 7.8 last year, a very terrible stressful year. I have been a diabetic for 25 years but I always thought I had it under control. I have a new doctor and ever time I go to him with a different problem the cause is out of control diabetes. A friend sugested an allergy and I had to beg this doctor to do the test. It came back saying dog, cat hair, trees, peanuts, walnuts, (which I have ate all my life) along with soy. I have always been affected by medicine and have to change after 6 months to something different because I would have stomach problems, diaharra, body pains, nausa. I have found out that soy is used in a lot of generic medicines as a binding agent, but my doctor thinks I am crazy and that is not what is wrong with me. My old doctor just changed the medicine. This doctor says that I am not using the medicines correctly and it is my fault. I finally got an appointment with an allergist but I do not know if I am going to make it that long. The stinging is getting worse and other things are happening. Heart racing, skin feels like it is burning especially when it get hot, small bumps on my body (not hives, but feel like that) , feeling of doom and many more that I am scared to think about. This new doctor has me scared to go to another doctor or the hospital (er). Do you think he is right and I am just a bad diabetic?